# SDR REXA05002

- Difficulty date: January 1, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Failed
- Location: Flaps
- Part time: 5,291 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO AT FLIGHT LEVEL 310.  QRH FOLLOWED, DECLARED EMERGENCY, UNEVENTFUL ZERO FLAPS LANDING MADE.  SYSTEM WOULD NOT RESET.  REPLACED RT BPSU (BRAKE POSITION SENSING UNIT) IAW AMM.  OPERATIONALLY TESTED GOOD. (K)
